Is there a way to lose weight while on prednesone, dx with sarcoidosis over 15 years ago lesions in heart & lungs and joint pains. I have also had problems with synocope insidents, head aches,diabetes and confussion. I have continually been on the steroid to help with problems associated with sarcoidosis. But the weght keeps going up and up from 160 lbs to 279lbs I don't eat a lot but the fluid bills up and I continue to gain weight no matter what I do.
Unfortunately, I was not able to lose an ounce while on pred. I tried feeding the ravenous appetite with almonds and ruffage but I still gained water weight and I still looked huge. I hope someone else has a different story and can give you more information but I found I could only try to maintain and not lose. Try to stay away from sodium as it aides in water retention and there are sarc diets that also reduce inflammation and help with water retention.
I have successfully lost 35 lbs in 5 months while on pred and with limited mobility (ie little to no movement and no exercise) with the low carb/low fat dukan diet. I also eat 6 very small snack-size meals per day to keep me full all day rather than 3 larger meals. Check with your doc first before doing it and make sure you drink the recommended amount of water if not more since the first 2 phases can be harder on the kidneys. Slow going with no exercise and working against the pred, but at least my weight is going in the right direction so I will take it. :)
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.